# SDR UIEA2019121806098

- Difficulty date: December 17, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,930 hours, 19,146 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732846
- Part serial: 920816
- Condition: Failed
- Location: Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RH PRSOV REPLACEMENT FOUND FATS 1X SOLENOID WIRE DAMAGED.  REMOVED AND REPLACED THE RT FAN AIR MODULATOR VALVE TEMP SENSOR IAW AMM 36-11-17-001. LEAK CHECKED GOOD, BITE CHECKED GOOD, FAN AIR VALVE UNLOCKED FROM INTERMEDIATE POSITION.
